# SDR CA151102008

- Difficulty date: October 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,242 hours
- Engine: Pwa PT6A67D
- System (JASC): 2731 · Elevator Tab Control System
- Part: Shaft
- Condition: Sheared
- Location: Trim Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ELEVATOR TRIM ISSUE IN FLIGHT.  TRIM ACTUATOR SHAFT FOUND SHEARED.
